# SDR DALA2016110608288

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUSELAGE SKIN SETTLEMENT AREA OF RUBSTRIPS OF STA Y:1080 BTW LONGS 30 TO 29R.  CORROSION WAS REMOVED ON RT FUSELAGE SKIN SETTLEMENT AREA OF RUBSTRIPS OF STA Y:1080 BTW LONGS 30 TO 29R PER SRM 51-10-3 PAR 26.  ORIGINAL THICKNESS IS 0.160 AND REMAINING THICKNESS IS 0.114, THEREFORE ITS OUT LIMITS PER SRM 53-04 PAR 57.  AREA OUT LIMITS WAS REPAIRED AND PERFORM VISUAL INSPECTION, INITIAL 8000 CYCLES, REPETITIVE 8000 CYCLES PER SRM 53-04 PAR 57 FIG 57 PAG 397.
